# SDR GUUA05120601

- Difficulty date: May 12, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31444
- Part serial: 1470P
- Condition: Delaminated
- Location: Nlg
- Part time: 9 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT:9170 FLL/TCB ON ROTATION TIRE APPEARED TO BLOW. RETURNED TO FLL.   FOUND LT NOSE TIRE CAP DELAMINATED REPLACED LT AND RT NOSE WHEEL TIRES.
